Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Short height, thin body structure. Medication to gain fat?

Hi, I wanted to ask for my maid whose daughter is very thin and short .She is 18 years old wanted to know if any medicine can help her gain a couple of inches and get a little fat. Though i had aked her to visit a doctor many times she doesn;t because she is not comfortable about that so I wanted your opinion so that she does t fall prey to the quacks
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Dear Ma'am,

welcome to healthcaremagic. ideal weight can be obtained by proper High calorie diet with appropriate nutrient content, and exercise. after taking appropriate diet if the person is not able to gain weight it may be due to heredity in some cases. other medical reasons can be Hyperthyroidism, hormonal imbalance. To rule out the other possibilities the patient should visit a doctor.

Answered: Mon, 10 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor